# SDR DALA2021011900280

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 44 AT LEVEL FR 31 IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED REPAIR, PER SRM A320 53-00-13-300-001.  OK FOR SERVICE.
